Alert archive / Oklahoma / High Wind Warnings in 2018

High Wind Warning 6, NWS Norman, OK

June 24, 20188 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Jun 24, 2018, 1:48 PM CDT for 8 counties in Oklahoma. It took effect at Jun 24, 2018, 2:00 PM CDT. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2018, 1:48 PM CDT (18:48 UTC)
In effect from
Jun 24, 2018, 2:00 PM CDT
Expired
Jun 24, 2018, 3:49 PM CDT
In force
109 min
Issued by
NWS Norman, OK

Counties Blaine County, OK, Canadian County, OK, Garfield County, OK, Kingfisher County, OK, Logan County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WWUS74 KOUN 241848
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
148 PM CDT Sun Jun 24 2018

OKZ012-013-017>020-024-025-242200-
/O.NEW.KOUN.HW.W.0006.180624T1900Z-180624T2200Z/
Garfield-Noble-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Including the cities of Enid, Perry, Watonga, Geary, Okeene, 
Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, 
Concho, El Reno, Mustang, and Oklahoma City
148 PM CDT Sun Jun 24 2018

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

The National Weather Service in Norman has issued a High Wind
Warning, which is in effect until 5 PM CDT this afternoon.

* WINDS...Easterly winds 35 to 45 mph with gusts to 60 mph. 

* TIMING...Through 5 PM. 

* IMPACTS...Wind damage to roofs, siding, and trees are possible
  due to strong winds behind thunderstorms. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
1 follow-up statement
545 
WWUS74 KOUN 242049
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
349 PM CDT Sun Jun 24 2018

OKZ012-013-017>020-024-025-242200-
/O.CAN.KOUN.HW.W.0006.000000T0000Z-180624T2200Z/
Garfield-Noble-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Including the cities of Enid, Perry, Watonga, Geary, Okeene, 
Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, 
Concho, El Reno, Mustang, and Oklahoma City
349 PM CDT Sun Jun 24 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Norman has cancelled the High
Wind Warning.

The strong wind gusts have subsided that were trailing the large 
area of thunderstorms.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 24, 12:30 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 24, 12:30 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1230 PM CDT Sun Jun 24 2018

.DISCUSSION...

&&

.AVIATION...
For the 18z TAFs:

Band of convection with potentially strong wind gusts will impact
Lawton/LAW, Oklahoma City/OKC, and Norman/OUN early this
afternoon. Southwestward extent to near SPS is uncertain at this
time and will monitor closely. Stratiform rain with occasional
lightning should continue at Ponca City/PNC for another couple of
hours before decreasing. In addition to strong wind gusts with
storms, low ceilings and low visibility may also occur, including
perhaps some low ceilings for an hour or two after storms depart.
Uncertainties are higher than normal for the latter half of the
TAF period. High Plains convection is expected to move east and
could impact most TAF sites overnight, but convective
overturning/depletion of instability may temper this threat some.
Timing and intensity remain uncertain and later forecasts may
change based on trends.

&&

.PREV DISCUSSION... /issued 609 AM CDT Sun Jun 24 2018/

DISCUSSION...
12Z TAF discussion.

AVIATION...
Complex scenario today with areas of convection that continue to
develop and move east across much of the area. This brings some
periods of MVFR conditions. Could even see a brief IFR conditions,
but for now timeframe and confidence at any single location
remains too low. Should see a lull in the activity this afternoon
before another round of tstm moves across much of the northern
half of Oklahoma overnight tonight.

PREV DISCUSSION... /issued 303 AM CDT Sun Jun 24 2018/

DISCUSSION...
Main impacts will be with residual convection this morning and the
potential for another round of storms across northern half of
Oklahoma tonight.

Multiple areas of convection early this morning are expected to
gradually shift east of the area by late morning. A few strong to
possible severe storms will be possible with this activity as well
as localized areas of heavy rainfall.

Attention then turns back to the northwest as mid-level trough
shifts southeast and east out of the central Rockies into the
Plains late today. Expect to see a large area of storms to develop
from Nebraska southward into northern Oklahoma. Wind and hail will
once again be the main impacts along with very heavy rainfall.

Trough will continue to be in the area through Monday and may aid
in bringing a weak surface boundary south into the area. This may
act as a focus for a few showers and thunderstorms late Monday.

Much of the remainder of the week looks to be dry and hot as mid-
level ridge tries to build into the southern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  87  69  88  74 /  60  30  20  30
Hobart OK         97  71  91  75 /  20  30  10  30
Wichita Falls TX 101  77  98  77 /   0   0  10  10
Gage OK           86  65  87  71 / 100  80  10  20
Ponca City OK     83  66  86  73 /  70  80  40  30
Durant OK         93  74  93  76 /  20   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/12/01
Hazardous weather outlook, Jun 24, 12:29 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1229 PM CDT Sun Jun 24 2018

OKZ004>048-050>052-TXZ083>090-251730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1229 PM CDT Sun Jun 24 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms late this
afternoon through tonight for portions of western Oklahoma and
Hardeman County Texas. A slight risk surrounds the enhanced risk
and includes much of the remainder of Oklahoma and western north
Texas.

Location...
The enhanced risk is roughly west of a line from Arnett...to
Clinton...to Hobart Oklahoma...to Goodlett Texas.

Timing...
Main time for severe storms later today will be from 1 pm through
3 am.

Impacts...
Hail up to the size of baseballs.
Damaging wind gusts up to 80 mph.
Heavy rainfall that may cause localized flooding.
The tornado risk is low.

Discussion...
Thunderstorms will continue to develop near and south of
Interstate 40 through this afternoon. A few severe storms with
hail up to the size of quarters and damaging wind gusts up to 60
mph will be possible with these storms as they slowly progress
east southeastward. Additional development will be possible late
this afternoon through early this evening across portions of
southwestern OK and western north Texas. Discrete supercells with
a threat of very large hail, damaging winds, and perhaps a tornado
will be possible with these storms.

Then, late tonight, a thunderstorm complex will move out of Kansas
and into northwestern OK. Damaging straight line wind gusts will
likely accompany this complex through the early morning hours
Monday across northern Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations today and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
There will be a chance for thunderstorms Monday into early
Tuesday. A few strong thunderstorms are possible Monday.

.Heat...
Heat index values from 100 to 105 degrees are forecast through
much of this week. If you will be outdoors, limit strenuous
activities and take frequent breaks.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 24, 11:26 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1126 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 E LAKE KICKAPOO       33.65N 98.78W
06/23/2018  M2.25 INCH       ARCHER             TX   TRAINED SPOTTER

            LATE REPORT FROM LAST EVENING. HAIL RANGED FROM TWO TO
            TWO AND A QUARTER INCHES IN DIAMETER. TIME ESTIMATED BY
            RADAR.

&&

BRB
Special weather statement, Jun 24, 11:28 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1128 AM CDT SUN JUN 24 2018

OKZ018-241715-
Kingfisher OK-
1128 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kingfisher County
Until 1215 PM CDT....

AT 1127 AM CDT, a strong thunderstorm was located near Loyal, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Hennessey, Loyal and Lacey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3616 9790 3584 9798 3591 9821 3617 9821
TIME...MOT...LOC 1627Z 279DEG 13KT 3602 9816

03
Special weather statement, Jun 24, 12:04 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1204 PM CDT SUN JUN 24 2018

OKZ016>019-022>024-241745-
Kingfisher OK-Logan OK-Washita OK-Canadian OK-Caddo OK-Custer OK-
Blaine OK-
1204 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR Kingfisher...northwestern
Logan...northern Washita...northwestern Canadian...northwestern
Caddo...Custer and Blaine Counties Until 1245 PM CDT....

AT 1200 PM CDT, strong thunderstorms were along a line extending from
5 miles east of Dover to 8 miles southeast of Hitchcock to 8 miles
northeast of Hydro to 5 miles north of Corn to near Burns Flat,
moving east at 45 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
El Reno, Weatherford, Clinton, Watonga, Kingfisher, Cordell, Hinton,
Hennessey, Burns Flat, Crescent, Geary, Okarche, Thomas, Hydro,
Arapaho, Dill City, Canute, Calumet, Corn and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3564 9924 3580 9865 3605 9837 3616 9776
      3616 9736 3592 9736 3585 9766 3543 9815
      3530 9878 3521 9936
TIME...MOT...LOC 1700Z 271DEG 39KT 3596 9782 3588 9824 3565 9849 3545
9875 3535 9922

03
Special weather statement, Jun 24, 12:43 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1243 PM CDT SUN JUN 24 2018

OKZ018-019-021>025-027>029-034>036-038-241815-
Oklahoma OK-Logan OK-Washita OK-Canadian OK-Cleveland OK-Beckham OK-
McClain OK-Comanche OK-Grady OK-Kiowa OK-Kingfisher OK-Caddo OK-
Greer OK-Jackson OK-
1243 PM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma...southwestern
Logan...Washita...Canadian...northwestern Cleveland...southeastern
Beckham...northwestern McClain...northwestern Comanche...northern
Grady...Kiowa...eastern Kingfisher...Caddo...eastern Greer and
northeastern Jackson Counties Until 115 PM CDT....

AT 1238 PM CDT, strong thunderstorms were along a line extending from
7 miles west of Lovell to near Concho to near Cogar to 3 miles
northwest of Mountain View to near Mangum, moving east southeast at
35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Western Oklahoma City, western Edmond, El Reno, Chickasha, Guthrie,
Newcastle, Anadarko, Kingfisher, Hobart, Mangum, Cordell, Yukon,
Bethany, Mustang, Warr Acres, The Village, Tuttle, Piedmont, Nichols
Hills and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3546 9895 3546 9862 3555 9830 3572 9814
      3610 9794 3598 9730 3539 9757 3510 9778
      3463 9923 3510 9973
TIME...MOT...LOC 1738Z 305DEG 30KT 3603 9778 3562 9795 3532 9816 3515
9878 3490 9946

03
Local storm report, Jun 24, 1:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     NON-TSTM WND GST OKARCHE                 35.73N 97.98W
06/24/2018  M61 MPH          CANADIAN           OK   TRAINED SPOTTER

            WIND DIRECTION WAS FROM THE EAST.

&&

FM
Local storm report, Jun 24, 1:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     NON-TSTM WND GST OKARCHE                 35.73N 97.98W
06/24/2018  M62 MPH          CANADIAN           OK   TRAINED SPOTTER

            WIND DIRECTION FROM THE EAST.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:13 PM CDTSpecial Weather StatementOUNGreer32 min
Jun 23, 7:18 PM CDTSpecial Weather StatementOUNJackson27 min
Jun 23, 7:57 PM CDTSpecial Weather StatementOUNTillman33 min
Jun 23, 8:03 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Jun 23, 8:26 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Jun 23, 8:37 PM CDTSpecial Weather StatementOUNCoal38 min
Jun 23, 9:09 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman51 min
Jun 23, 9:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Jun 23, 9:59 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman31 min
Jun 23, 10:14 PM CDTSpecial Weather StatementOUNLincoln31 min
Jun 23, 10:27 PM CDTSpecial Weather StatementOUNMcClain33 min
Jun 23, 10:34 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 23, 10:36 PM CDTSevere Thunderstorm WarningOUNLincoln39 min
Jun 23, 10:47 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Jun 23, 10:49 PM CDTSpecial Weather StatementOUNMcClain26 min
Jun 23, 11:10 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Jun 23, 11:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Jun 23, 11:31 PM CDTSpecial Weather StatementOUNHarper44 min
Jun 23, 11:34 PM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 23, 11:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie28 min
Jun 24, 12:03 AM CDTSevere Thunderstorm WarningOUNLincoln42 min
Jun 24, 12:06 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Jun 24, 12:12 AM CDTSpecial Weather StatementOUNHarper33 min
Jun 24, 12:28 AM CDTAreal Flood WarningOUNLincoln3 hr
Jun 24, 12:42 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward48 min
Jun 24, 12:47 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 12:58 AM CDTSpecial Weather StatementOUNHughes32 min
Jun 24, 1:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward47 min
Jun 24, 1:17 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 1:22 AM CDTSevere Thunderstorm WarningOUNNoble38 min
Jun 24, 1:29 AM CDTSpecial Weather StatementOUNWoodward46 min
Jun 24, 1:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne28 min
Jun 24, 1:49 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods41 min
Jun 24, 2:01 AM CDTSpecial Weather StatementOUNPayne29 min
Jun 24, 2:09 AM CDTSpecial Weather StatementOUNKay36 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
Jun 24, 2:32 AM CDTSpecial Weather StatementOUNDewey, Major28 min
Jun 24, 2:42 AM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 24, 2:50 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
Jun 24, 3:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more54 min
Jun 24, 3:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan26 min
Jun 24, 3:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne38 min
Jun 24, 3:54 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma36 min
Jun 24, 4:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie51 min
Jun 24, 4:23 AM CDTSpecial Weather StatementOUNWashita37 min
Jun 24, 4:26 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole22 min
Jun 24, 4:33 AM CDTSpecial Weather StatementOUNHughes27 min
Jun 24, 4:35 AM CDTSevere Thunderstorm WarningOUNHughes29 min
Jun 24, 4:57 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole33 min
Jun 24, 5:06 AM CDTSpecial Weather StatementOUNPottawatomie24 min
Jun 24, 5:27 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
Jun 24, 5:31 AM CDTSpecial Weather StatementOUNDewey29 min
Jun 24, 5:34 AM CDTSpecial Weather StatementOUNDewey26 min
Jun 24, 5:43 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
Jun 24, 5:47 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole28 min
Jun 24, 6:01 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 24, 6:14 AM CDTSpecial Weather StatementOUNCanadian31 min
Jun 24, 6:19 AM CDTSpecial Weather StatementOUNWoods26 min
Jun 24, 6:22 AM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 24, 6:26 AM CDTSpecial Weather StatementOUNBlaine, Major, Woods34 min
Jun 24, 6:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey42 min
Jun 24, 6:36 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 24, 6:47 AM CDTSpecial Weather StatementOUNWoods28 min
Jun 24, 7:09 AM CDTSpecial Weather StatementOUNLincoln36 min
Jun 24, 7:13 AM CDTSpecial Weather StatementOUNBlaine, Major32 min
Jun 24, 7:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey29 min
Jun 24, 7:34 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Major3 hr
Jun 24, 7:43 AM CDTSpecial Weather StatementOUNMajor32 min
Jun 24, 7:47 AM CDTSevere Thunderstorm WarningOUNMajor43 min
Jun 24, 7:53 AM CDTSpecial Weather StatementOUNMajor37 min
Jun 24, 8:23 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Jun 24, 8:27 AM CDTSevere Thunderstorm WarningOUNMajor, Woods48 min
Jun 24, 8:52 AM CDTFlash Flood WarningOUNMajor6 hr
Jun 24, 9:53 AM CDTSpecial Weather StatementOUNMajor52 min
Jun 24, 11:28 AM CDTSpecial Weather StatementOUNKingfisher47 min
Jun 24, 11:44 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 24, 12:04 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan, Washita41 min
Jun 24, 12:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher21 min
Jun 24, 12:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more32 min
Jun 24, 1:18 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more3 hr

Nearby

High Wind Warnings in Oklahoma, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.